Alert archive / Kansas / Wind Advisories in 2010
Wind Advisory 28, NWS Dodge City, KS
NWS Dodge City, KS issued this wind advisory at Sep 20, 2010, 3:28 AM CDT for 24 counties in Kansas. It took effect at Sep 20, 2010, 11:00 AM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Sep 20, 2010, 3:28 AM CDT (08:28 UTC)
- In effect from
- Sep 20, 2010, 11:00 AM CDT
- Expired
- Sep 20, 2010, 8:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Dodge City, KS
All 24 counties
Clark County, KS, Edwards County, KS, Ellis County, KS, Finney County, KS, Ford County, KS, Grant County, KS, Gray County, KS, Hamilton County, KS, Haskell County, KS, Hodgeman County, KS, Kearny County, KS, Kiowa County, KS, Lane County, KS, Meade County, KS, Morton County, KS, Ness County, KS, Pawnee County, KS, Rush County, KS, Scott County, KS, Seward County, KS, Stafford County, KS, Stanton County, KS, Stevens County, KS, Trego County, KS
The radar
The Dodge City radar (KDDC), 38 km from the middle of the area, began a volume at 08:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 8.5 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3302 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
454 WWUS73 KDDC 200828 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 328 AM CDT MON SEP 20 2010 ...VERY WINDY CONDITIONS WILL DEVELOP BY LATE MORNING... .STRONG WINDS ALOFT MIXING DOWN TO THE SURFACE COMBINED WITH A TIGHT SURFACE PRESSURE GRADIENT WILL RESULT IN VERY WINDY CONDITION LATER TODAY. SUSTAINED WINDS OF 25 TO 35 MPH WITH WIND GUSTS UP TO 45 MPH ARE EXPECTED FOR MUCH OF THE AREA BY THE EARLY AFTERNOON. KSZ030-031-043>046-061>066-074>080-084>088-201630- /O.NEW.KDDC.WI.Y.0028.100920T1600Z-100921T0100Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- MORTON-STEVENS-SEWARD-MEADE-CLARK- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY... KALVESTA...JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN... STAFFORD...HUDSON...JOHNSON CITY...ULYSSES...SUBLETTE...SATANTA... CIMARRON...MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...LEWIS... GREENSBURG...HAVILAND...ELKHART...RICHFIELD...HUGOTON...MOSCOW... LIBERAL...KISMET...MEADE...FOWLER...ASHLAND...MINNEOLA 328 AM CDT MON SEP 20 2010 /228 AM MDT MON SEP 20 2010/ ...WIND ADVISORY IN EFFECT FROM 11 AM CDT /10 AM MDT/ THIS MORNING TO 8 PM CDT /7 PM MDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM CDT /10 AM MDT/ THIS MORNING TO 8 PM CDT /7 PM MDT/ THIS EVENING. * SOUTH WINDS WILL INCREASE TO AROUND 30 MPH AFTER 11 AM AND THEN CONTINUE THROUGH THE REMAINDER OF THE DAY. * STRONGEST WINDS WILL OCCUR DURING THE AFTERNOON HOURS WITH SUSTAINED WINDS OF 25 TO 35 MPH LIKELY. WIND GUSTS UP TO 45 MPH CAN ALSO BE EXPECTED BETWEEN NOON AND 6 PM. * WINDS OF THIS MAGNITUDE WILL MAKE DRIVING DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
3 follow-up statements
967 WWUS73 KDDC 201040 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 540 AM CDT MON SEP 20 2010 ...VERY WINDY CONDITIONS WILL DEVELOP BY LATE MORNING... .STRONG WINDS ALOFT MIXING DOWN TO THE SURFACE COMBINED WITH A TIGHT SURFACE PRESSURE GRADIENT WILL RESULT IN VERY WINDY CONDITIONS LATER TODAY. SUSTAINED WINDS OF 25 TO 35 MPH WITH WIND GUSTS UP TO 45 MPH ARE EXPECTED FOR MUCH OF THE AREA BY THE EARLY AFTERNOON. KSZ030-031-043>046-061>066-074>080-084>088-201900- /O.CON.KDDC.WI.Y.0028.100920T1600Z-100921T0100Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- MORTON-STEVENS-SEWARD-MEADE-CLARK- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY... KALVESTA...JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN... STAFFORD...HUDSON...JOHNSON CITY...ULYSSES...SUBLETTE...SATANTA... CIMARRON...MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...LEWIS... GREENSBURG...HAVILAND...ELKHART...RICHFIELD...HUGOTON...MOSCOW... LIBERAL...KISMET...MEADE...FOWLER...ASHLAND...MINNEOLA 540 AM CDT MON SEP 20 2010 /440 AM MDT MON SEP 20 2010/ ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM CDT /10 AM MDT/ THIS MORNING TO 8 PM CDT /7 PM MDT/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM CDT /10 AM MDT/ THIS MORNING TO 8 PM CDT /7 PM MDT/ THIS EVENING. * SOUTH WINDS WILL INCREASE INTO THE 25 TO 35 MPH RANGE AFTER 11 AM AND THEN CONTINUE THROUGH THE REMAINDER OF THE DAY. * STRONGEST WINDS WILL OCCUR DURING THE AFTERNOON HOURS WITH PERIODS OF SUSTAINED WINDS OF 30 TO 35 MPH LIKELY. WIND GUSTS UP TO 45 MPH CAN ALSO BE EXPECTED BETWEEN NOON AND 6 PM. * WINDS OF THIS MAGNITUDE WILL MAKE DRIVING DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
639 WWUS73 KDDC 201556 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 1056 AM CDT MON SEP 20 2010 ...EXPECT VERY STRONG WINDS TODAY... .AS A SURFACE PRESSURE GRADIENT TIGHTENS ACROSS SOUTHWESTERN KANSAS THIS AFTERNOON, VERY WINDY CONDITIONS WILL DEVELOP. SOUTH TO SOUTHWEST WINDS WILL BLOW AT 25 TO 35 MPH, WITH GUSTS AS HIGH AS 45 MPH. THESE STRONG WINDS WILL BEGIN TO SUBSIDE A LITTLE TOWARD SUNSET. KSZ030-031-043>046-061>066-074>080-084>088-210100- /O.CON.KDDC.WI.Y.0028.100920T1600Z-100921T0100Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- MORTON-STEVENS-SEWARD-MEADE-CLARK- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY... KALVESTA...JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN... STAFFORD...HUDSON...JOHNSON CITY...ULYSSES...SUBLETTE...SATANTA... CIMARRON...MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...LEWIS... GREENSBURG...HAVILAND...ELKHART...RICHFIELD...HUGOTON...MOSCOW... LIBERAL...KISMET...MEADE...FOWLER...ASHLAND...MINNEOLA 1056 AM CDT MON SEP 20 2010 /956 AM MDT MON SEP 20 2010/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING. * SOUTH TO SOUTHWEST WINDS WILL BLOW AT 25 TO 35 MPH THOUGH THE AFTERNOON HOURS, AND BEGIN TO SUBSIDE AROUND 8 PM CDT. * THE STRONGEST WINDS WILL OCCUR DURING THE AFTERNOON, WITH FREQUENT GUSTS TO 45 MPH. * WINDS OF THIS MAGNITUDE WILL MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH PROFILE VEHICLES. EXPECT GUSTY WINDS AROUND WIND BREAKS, SUCH AS NEAR TREE LINES AND GRAIN ELEVATORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 12
094 WWUS73 KDDC 210106 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 806 PM CDT MON SEP 20 2010 ...SOUTH WINDS HAVE DECREASED IN INTENSITY... .AS THE SUN HAS SET THE WINDS HAVE DECREASED IN STRENGTH. A FAIRLY STRONG PRESSURE GRADIENT WILL REMAIN, HOWEVER, AND WINDS SHOULD STILL AVERAGE BETWEEN 20 AND 25 MPH THROUGH MOST OF THE NIGHT. KSZ030-031-043>046-061>066-074>080-084>088-210215- /O.EXP.KDDC.WI.Y.0028.000000T0000Z-100921T0100Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- MORTON-STEVENS-SEWARD-MEADE-CLARK- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY... KALVESTA...JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN... STAFFORD...HUDSON...JOHNSON CITY...ULYSSES...SUBLETTE...SATANTA... CIMARRON...MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...LEWIS... GREENSBURG...HAVILAND...ELKHART...RICHFIELD...HUGOTON...MOSCOW... LIBERAL...KISMET...MEADE...FOWLER...ASHLAND...MINNEOLA 806 PM CDT MON SEP 20 2010 /706 PM MDT MON SEP 20 2010/ ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT AS SOUTHERLY WINDS HAVE FALLEN TO AROUND 20 TO 25 MPH SUSTAINED WITH A FEW GUSTS AROUND 30 MPH. $$ UMSCHEID
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this wind advisory went out at Sep 20, 3:27 AM CDT, 1 minute earlier.
Area forecast discussion, Sep 20, 3:27 AM CDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 327 AM CDT MON SEP 20 2010 .DISCUSSION... DAYS 1-2... BL-85H WINDS IN THE 35-45KT RANGE ALONG WITH A TIGHT PRESSURE GRADIENT DEVELOPING ACROSS SW AND PORTIONS OF CNTL KS WILL PRODUCE AT LEAST WINDY CONDITIONS ACROSS THE CWA BY LATE MORNING. BASED ON WHERE THE SFC PRES GRADIENT IS TIGHTEST AND THE STRONGER 85H WINDS WILL BE LOCATED BETWEEN 18ZMON-00ZTUE HAVE DECIDED TO GO AHEAD AN ISSUE A WIND ADV FOR MOST OF THE CWA. ALSO GIVEN A DAY OF FULL SUN AND GOOD MIXING WILL LEAN TOWARDS THE WARMER NAM 2M TEMPS SINCE THEY OFTEN HANDLE AFTERNOON HIGHS BETTER GIVEN THESE CONDITIONS. DID HOWEVER ADD A FEW DEGREES TO THESE WARM TEMPS IN OUR NW CWA GIVEN BETTER MIXING POTENTIAL AND PROGGED 75H-7H TEMPS AT 00Z TUES. TOWARDS EVENING HIGH BASED LATE DAY STORMS STILL LOOK POSSIBLE ALONG THE SFC LEE TROF WHICH NOW IS PROGGED BY BOTH MODELS TO BE LOCATED W/NW OF THE CWA. AS A RESULT HAVE REMOVED POPS FOR LATE TODAY BUT LEFT A MENTION OF SMALL POPS GOING TONIGHT...MAINLY IN OUR NRN CWA BASED ON PROGGED INSTAB/SHEAR OVERNIGHT AND LOCATION OF 7H BAROCLINIC. A COLD FRONT WILL BE MOVING INTO OUR NW/NRN CWA ON TUESDAY WITH A SFC TROF EXTENDING FROM THIS FRONT S/SW ALONG THE CO/KS BORDER DURING THE DAY. AT THIS TIME NOT NOTICING ANY STRONG UPPER LVL DYNAMICS BUT GIVEN THE MU CAPES AT 00Z WED AND FGEN ALONG BOTH BOUNDARIES UNABLE TO COMPLETELY RULE OUT A FEW STORMS DEVELOPING ONCE AGAIN NEAR EITHER OF THESE SFC FEATURES DESPITE THE WARM 7H TEMPS. THE BETTER CHANCE FOR CONVECTION LATE TUESDAY HOWEVER MAY BE IN OUR E/NE CWA WHERE THE BETTER MOISTURE AND COOLER MID LVL TEMPS WILL BE LOCATED. AS A RESULT HAVE OPTED TO RETAIN SOME SLT CHC POPS FOR LATE TUE INTO TUESDAY NIGHT ALONG OUR SFC BOUNDARIES IN OUR W-N WHILE KEEPING HIGHER CHC POPS IN THE NE-E CWA GIVEN THE MU CAPES/LLVL INSTAB AND WHERE 85H WAA WILL BE DEVELOPING. AS FOR TEMPS ON TUESDAY...PREVIOUS FORECAST STILL APPEARS TO HAVE A GOOD HANDLE WITH HIGHS TUESDAY AFTERNOON SO NO MAJOR ADJUSTMENTS PLANNED. DAYS 3-7... THE EARLY TO MID PART OF THE WEEK APPEARS FAIRLY ACTIVE WITH RESPECT TO THE UPPER PATTERN EVOLUTION. AS THE UPPER TROUGH NOW OVER THE NORTHERN ROCKIES LIFTS ACROSS THE NORTHERN PLAINS AS A STRONG SHORTWAVE, ANOTHER DEEPER TROUGH IS FORECAST TO DEVELOP ACROSS THE WEST COAST TUESDAY NIGHT INTO EARLY WEDNESDAY. IT IS THIS FEATURE THAT MAY IMPACT SOUTHWEST AND CENTRAL KANSAS BY THURSDAY WITH AN IMPRESSIVE MID LEVEL BAROCLINIC ZONE LIFTING ACROSS THE AREA AIDED BY AN 80 KNOT UPPER JET SHIFTING ACROSS NORTHWEST KANSAS DURING THE DAY. DEPENDING ON THE TIME OF DAY THE FEATURES MOVES ACROSS THE AREA MIGHT HAVE SOME IMPACT ON THE NATURE OF THE CONVECTIVE ELEMENTS, I.E., LATER IN THE DAY MIGHT ALLOW ENHANCED INSTABILITY TO DEVELOP, BUT THE LARGE SCALE LIFT SHOULD ALREADY BE IN PLACE AND SKIES COULD BEGIN TO BE AFFECTED BY MID LEVEL AND CIRRUS CLOUDS EARLY THURSDAYS MORNING. THERE DOES SEEM TO BE ENOUGH MODEL RUN TO RUN CONSISTENCY TO WARRANT RAISING PRECIPITATION CHANCES FOR DAY 4 TO 50 PERCENT, AND WE HAVE BLENDED THE GFS TREND INTO THE PREVIOUS OFFICIAL FORECAST FOR THURSDAY THROUGH THURSDAY NIGHT. CLOUDS AND TIMING OF THE SURFACE BOUNDARY COULD PLAY A LARGE ROLE IN TEMPERATURES AS WELL, AS SOME OF THE MODEL SOLUTIONS ARE SHOWING COOLER OUTPUT IN THE UPPER 70S. THERE WILL NOT BE A SIGNIFICANT COOL DOWN, BUT SOME AIR MASS MODIFICATION IS STILL LIKELY. ONCE THIS MAIN SYNOPTIC TROUGH PASSES EASTWARD ON FRIDAY INTO THE UPPER MIDWEST THE UPPER LEVELS BECOME DOMINATED BY HIGH PRESSURE ALOFT FEATURING SIGNIFICANT MID LEVEL HEIGHT RISES WHICH WILL SHIFT THE UPPER JET POLEWARD INTO CENTRAL CANADA HEADING INTO THE WEEKEND. THIS WILL SET UP A PERIOD OF CLEAR SKIES AND SLIGHT SOUTHERLY SURFACE WINDS. HIGH TEMPERATURES WILL BE NEAR TO JUST SLIGHTLY ABOVE NORMAL IN THE LOW 80S TO MID 80S. && .AVIATION... NO IFR RESTRICTIONS ARE EXPECTED THIS MORNING AS THE FRONTAL BOUNDARY AND SURFACE UPSLOPE FLOW OF YESTERDAY HAS GIVEN WAY TO SOUTHWESTERLY DOWNSLOPE FLOW ACROSS THE ENTIRE FORECAST AREA. WIDESPREAD STRATUS ACROSS NEBRASKA WILL LIKELY EXPAND FARTHER SOUTH BY 12 UTC BUT LIKELY NOT EXTEND A GREAT DEAL FARTHER SOUTH OF THE KANSAS LINE AS THIS IS THE LIMIT OF EASTERLY WINDS AND VERY LOW DEW POINT DEPRESSIONS. BY AFTERNOON SOUTHERLY WINDS SHOULD BE IN THE 20 TO 30 KNOT RANGE WHICH COULD CAUSE SOME CROSSWINDS PROBLEMS WITH EAST WEST RUNWAYS. WIND WILL LOSE SOME OF THE GUSTY NATURE AFTER 00 UTC TUESDAY HOWEVER GRADIENT WINDS WILL MAINTAIN A 16-22 KNOT AVERAGE TROUGH PROBABLY 06 UTC. && .PRELIMINARY POINT TEMPS/POPS... DDC 92 66 90 65 / 0 10 10 20 GCK 93 65 90 65 / 0 10 20 20 EHA 90 63 90 62 / 0 10 10 20 LBL 92 65 89 65 / 0 10 10 10 HYS 94 66 86 65 / 0 20 20 30 P28 93 69 90 68 / 0 10 20 20 && .DDC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 11 AM CDT /10 AM MDT/ THIS MORNING TO 8 PM CDT /7 PM MDT/ THIS EVENING FOR KSZ030-031-043>046-061>066- 074>080-084>088. && FN18/33/33
Hazardous weather outlook, Sep 19, 9:38 AM CDT, 17 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE DODGE CITY KS 938 AM CDT SUN SEP 19 2010 KSZ030-031-043>046-061>066-074>081-084>090-201445- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 938 AM CDT SUN SEP 19 2010 /838 AM MDT SUN SEP 19 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A SLIGHT CHANCE FOR THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON FROM WAKEENEY TO ELKHART WESTWARD TO THE COLORADO LINE. THESE STORMS WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS AND SMALL HAIL. THERE WILL ALSO BE A SLIGHT CHANCE FOR THUNDERSTORMS ACROSS THE ENTIRE OUTLOOK AREA MONDAY NIGHT WITH A BETTER OPPORTUNITY LATE TUESDAY AFTERNOON INTO TUESDAY NIGHT SOUTHEAST OF A LARNED TO DODGE CITY TO LIBERAL LINE. A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE TUESDAY WITH LARGE HAIL, STRONG GUSTY WINDS AND CLOUD TO GROUND LIGHTNING. THERE WILL THEN BE A CHANCE FOR THUNDERSTORMS ON WEDNESDAY AND THEN AGAIN THURSDAY AND THURSDAY NIGHT. CLOUD TO GROUND LIGHTNING, LARGE HAIL AND DAMAGING WIND MAY BE POSSIBLE ON ANY OF THESE DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC 06
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.